Sorry to purposely create a new post when there already is a header for such discussion. I just want to share my experience as it is still relatively new and evolving.
First, a little about me. I am a 30year old white male, born and raised from Windsor Ontario Canada. I have never smoked cigarettes, do not drink alcohol (I could count the times I have gotten drunk on one hand). Never done drugs. I always did my best to avoid such terrible behavior.
Live a very active lifestyle, I am very athletic, have been working out for the past 10 years pretty consistenly. Never been overweight and follow a balanced nutritional diet.
Last May I had a bout of numbness in my left hand/arm. This attack is what sounded off the alarm. The numbness is persistent in my left hand, mostly in my fingers. I have since had attacks in my legs and my left torso. I have had MRI's which show lesions in my brain and spine. However all other tests such as blood test, spinal tap come negative.
After having my legs hit pretty badly, to the point where I couldn't feel my knees touching eachother, I thought long and hard about the medication that my neurologist highly recommended I start.
I have been on the drug for a little over 2 months now and unfortunatel I can't say I am doing well. I have been on the highest dosage of 44 for 2 weeks now. Each time after injection I have had flew like symptoms, severe headaches, terrible fatigue. I inject in my stomach and thigh areas and get red bruise like marks. The size of a quarter.
When I first started at the lower dosage, I was taking my shot just before I slept. I was awakened in the middle of the night with fever and terrible insomnia. I couldn't go back to sleep for hours.
Because of the lack of sleep, i decided to take all shots during morning when I wake up.
I take Rebif 3 times a week (mon-wed-fri). I take an ibuprofen half an hour before I inject. My side effects have hit pretty severely each time. I suffer from terrible fatigue, migraines to the point where my eyeballs hurt which causes me to close my eyes. I will gegt a fever and terrible chills. Also my body and muscles ache.
I have also found that once injection my symptoms exhascerbate in my legs and left hand. Also, the drug may cause depression which family members noticed.
I always have felt much better on the days where I do not inject myself. I have decided that i will continue at the 44 dosage for the next two weeks, and if these terrible symptoms persist I will drop the dosage down from 44 to 22. I will not quit or give up on this drug entirely, but I am not physically nor emotinally doing all that well with this drug.